Back to Search
Start Over
[formula omitted]-variational problems associated to measurable Finsler structures.
- Source :
-
Nonlinear Analysis . Feb2016, Vol. 132, p126-140. 15p. - Publication Year :
- 2016
-
Abstract
- We study L ∞ -variational problems associated to measurable Finsler structures in Euclidean spaces. We obtain existence and uniqueness results for the absolute minimizers. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 0362546X
- Volume :
- 132
- Database :
- Academic Search Index
- Journal :
- Nonlinear Analysis
- Publication Type :
- Academic Journal
- Accession number :
- 111639974
- Full Text :
- https://doi.org/10.1016/j.na.2015.10.025